# SDR NACA20110024

- Difficulty date: March 30, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 50,424 hours, 37,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGE AT 927 BETWEEN 16R & 17R STRINGERS.  INSTALLED TEMPORARY REPAIR PER ASI SOLUTION DRAWING 53101081-1 REVA TO FACILITATE FERRY FLIGHT TO APPROVED REPAIR STATION PER FAA FORM 8110-3 NR 092-1406-11-1081.  UPON ARRIVAL AT REPAIR STATION REPLACED RT FRAME AT STA 927.  AWAITING FINAL DOCUMENTATION OF REPAIR.
